# SDR CKSA96385

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 1000 LONGERON 36 FRAME FORWARD SIDE LOWER LEG CORRODED.  REPAIRED FRAME AS PER SKETCH AIA/E/2435, EA 96-348, REPORT 96 AIA-197 DATED 12-12-96.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 90885, LEVEL 2.
